# SDR SWAA2024121675756

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1670 FAILS TO CHARGE<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1670 IAW AMM 33-51-06-960-805; AMM 25-21-46-400-801. OPS CHECK GOOD;[02] COMPLETE AUDIT C/W
